# SDR A6WA201542351

- Difficulty date: January 28, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 37,972 hours, 34,436 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED NWS INOPERATIVE MSG ENROUTE.  COMPLIED WITH QRH, MSG REMAINED.
